arrow
Volume 18, Number 1
Previous Issue Next Issue

Bing-Sheng He

J. Comp. Math., 18 (2000), pp. 1-12.

Preview Full PDF 1046 8223 Abstract

Xi-Ming Liang, Cheng-Xian Xu & Ji-Xin Qian

J. Comp. Math., 18 (2000), pp. 13-24.

Preview Full PDF 1016 8208 Abstract

Pin-Wen Zhang & Yu Zhang

J. Comp. Math., 18 (2000), pp. 25-42.

Preview Full PDF 994 8042 Abstract

De-Lin Chu & Da-Yong Cai

J. Comp. Math., 18 (2000), pp. 43-60.

Preview Full PDF 1172 7998 Abstract

Geng Sun

J. Comp. Math., 18 (2000), pp. 61-68.

Preview Full PDF 1161 8090 Abstract

Hua-Zhong Tang & Hua-Mo Wu

J. Comp. Math., 18 (2000), pp. 69-74.

Preview Full PDF 1005 8119 Abstract

Biao Yang, Lin Qiu & Jiao-Xun Kuang

J. Comp. Math., 18 (2000), pp. 75-82.

Preview Full PDF 925 7891 Abstract

Ji-Ming Wu & De-Hao Yu

J. Comp. Math., 18 (2000), pp. 83-94.

Preview Full PDF 1025 8093 Abstract

Ben-Yu Guo

J. Comp. Math., 18 (2000), pp. 95-112.

Preview Full PDF 1071 8075 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard